# SDR HALA20250423114

- Difficulty date: April 22, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N216HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08471
- Aircraft time: 19,060 hours, 4,112 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Intermittent
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS-CAPTAIN'S MCDU 3L BUTTON WORKS ONLY INTERMITTENTLY. REMOVED AND REPLACED CAPT'S MCDU PER AMM 22-82-12. OPS CHECK GOOD, OK TO CONT. SERVICE.
